MAUDE Adverse Event Report: TORAX MEDICAL, INC. FENIX CONTINENCE RESTORATION SYSTEM; IMPLANTED FECAL INCONTINENCE DEVICE

TORAX MEDICAL, INC. FENIX CONTINENCE RESTORATION SYSTEM; IMPLANTED FECAL INCONTINENCE DEVICE
Model Number FXS15
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Constipation (3274)
Date of Event 09/20/2017
Type of Reportable Event Serious Injury
Event or Problem Description
Following a surgical procedure for reinforcement of the anal sphincter due to fecal incontinence, a patient experienced obstructive symptoms and constipation leading to fenix device explant.The fenix device was used as part of the surgical procedure.Uneventful surgical procedure and device implant on (b)(6) 2017.Patient discussed symptoms with physician on (b)(6) 2017 and did not wish to continue to use laxatives to facilitate bowel movements.Uneventful device explant on (b)(6) 2017 due to obstructive symptoms and constipation; the device was removed through the original incision.The device was found in the correct position/geometry at the time of removal.

Brand Name
FENIX CONTINENCE RESTORATION SYSTEM
Common Device Name
IMPLANTED FECAL INCONTINENCE DEVICE
Manufacturer (Section D)
TORAX MEDICAL, INC.
4188 lexington avenue n
shoreview MN 55126
MDR Report Key6965160
Report Number3008766073-2017-00120
Device Sequence Number565899
Product Code PMH
UDI-Device Identifier00855106005486
UDI-Public00855106005486
Combination Product (Y/N)N
Initial Reporter StateMN
Initial Reporter CountryUS
PMA/510(K) Number
H130006
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2017
Device Explanted Year2017
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 09/21/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Physician
Device Expiration Date03/17/2020
Device Model NumberFXS15
Device Lot Number10521
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/21/2017
Initial Report FDA Received Date10/20/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Disability;
Patient Age47 YR